# SDR CA980629013

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Silencer
- Part number: L24266710000
- Condition: Cracked
- Location: Exhaust System
- Part time: 2,196 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT, THE PILOT NOTICED A PIECE OF METAL HANGING FROM THE NR 2 EXHAUST SILENCER.  THE NR 2 SILENCER WAS REMOVED AND NO DEFECTS WERE FOUND.  THE NR 1 EXHAUST SILENCER WAS REMOVED AND INSPECTION FOUND A LARGE PIECE OF THE INTERNAL BAFFLE HAD BROKEN AWAY.  THE NR 1 EXHAUST SILENCER WAS REPLACED.
